# SDR DALA2017032802514

- Difficulty date: March 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 43,628 hours, 29,301 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1022 ABOVE LONGERON 14L FUSELAGE SKIN CRACKED AT FORMER LWR FWD FASTENER (EXTERNAL).  HFEC VERIFIED IAW NDT SPM 06-10-01-.001 ETHF PROCEDURE 1, CUT OUT REGION OF EXTERNAL SKIN AND INTERNAL DOUBLER AND INSTALLED REPAIR AT FS 1022 ABOVE LONGERON 14L IAW ER/A 555589-14.
